MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BEARING +3 MM THICKNESS 40 MM DIAMETER; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. BEARING +3 MM THICKNESS 40 MM DIAMETER; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 110031399, mini humeral tray standard thickness, lot # 64879831.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01416.
 
Event or Problem Description
It was reported the patient underwent an initial shoulder procedure approximately 6 months ago.Subsequently, the patient was revised due to disassociation two months later.Then, the patient was revised again another 3 months later due to dislocation.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110030776, cr 40mm glenosphere std cocr, lot # 64722602.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01981.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BEARING +3 MM THICKNESS 40 MM DIAMETER
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11874265
Report Number0001822565-2021-01417
Device Sequence Number3242008
Product Code KWS
UDI-Device Identifier00887868231537
UDI-Public(01)00887868231537(17)240930(10)64465266
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number110031422
Device Lot Number64465266
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight77